MathSciNet Relay Station
MathSciNet bibliographic data
MR430311 (55 #3316) 32E30 (35F10 46E35)
Krantz, Steven G. Structure and interpolation theorems for certain Lipschitz spaces and estimates for the $\overline \partial $ equation. Duke Math. J. 43 (1976), no. 2, 417–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement